Autori: Milovanovic Igor Z
Naslov | Inequalities for Real Number Sequences with Applications in Spectral Graph Theory (Article) |
Autori | Milovanovic Emina I Altindag Serife Burcu Bozkurt Matejic Marjan M ![]() ![]() |
Info | CZECHOSLOVAK MATHEMATICAL JOURNAL, (2022), vol. 72 br. 3, str. 783-799 |
Projekat | Serbian Ministry of Education, Science and Technological Development |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | McClelland-Type Upper Bounds for Graph Energy (Article) |
Autori | Milovanovic Igor Z ![]() ![]() |
Info | MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2022), vol. 88 br. 1, str. 141-155 |
Projekat | Serbian Ministry of Education, Science and Technological DevelopmentMinistry of Education, Science & Technological Development, Serbia |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | On the Variable Sum Exdeg Index/Coindex of Graphs (Article) |
Autori | Ali Akbar Milovanovic Emina I Matejic Marjan M ![]() ![]() |
Info | MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2022), vol. 87 br. 1, str. 133-146 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | Some results on the Sombor indices of graphs (Article) |
Autori | Milovanovic Igor Z ![]() ![]() |
Info | CONTRIBUTIONS TO MATHEMATICS, (2021), vol. 3 br. , str. 59-67 |
Projekat | Scientific Research Deanship at University of Ha'il, Saudi Arabia [RG-20 031] |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science |
|
Naslov | Some remarks on the sum of the inverse values of the normalized signless Laplacian eigenvalues of graphs (Article) |
Autori | Milovanovic Igor Z ![]() ![]() |
Info | COMMUNICATIONS IN COMBINATORICS AND OPTIMIZATION, (2021), vol. 6 br. 2, str. 259-271 |
Projekat | Serbian Ministry for Education, Science and Technological Development |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science |
|
Naslov | A note on the first Zagreb index and coindex of graphs (Article) |
Autori | Matejic Marjan M ![]() ![]() |
Info | COMMUNICATIONS IN COMBINATORICS AND OPTIMIZATION, (2021), vol. 6 br. 1, str. 41-51 |
Projekat | Serbian Ministry of Education, Science and Technological Development |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science |
|
Naslov | Some Mathematical Properties of the Geometric-Arithmetic Index/Coindex of Graphs (Article) |
Autori | Stankov Stanko P Matejic Marjan M ![]() ![]() |
Info | FILOMAT, (2021), vol. 35 br. 15, str. 5045-5057 |
Projekat | Serbian Ministry for Education, Science and Technological development |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | On Graph Irregularity Indices with Particular Regard to Degree Deviation (Article) |
Autori | Reti T Milovanovic Igor Z ![]() ![]() |
Info | FILOMAT, (2021), vol. 35 br. 11, str. 3689-3701 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | Some Inequalities on the Inverse Sum Indeg Coindex (Article) |
Autori | Mitic Bojan Milovanovic Emina I Matejic Marjan M ![]() ![]() |
Info | JOURNAL OF MATHEMATICAL INEQUALITIES, (2021), vol. 15 br. 4, str. 1411-1423 |
Projekat | Serbian Ministry of Education, Science and Technological development and Fazi d.o.o. |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | New Bounds for Some Spectrum-Based Topological Indices of Graphs (Article) |
Autori | Zogic Emir H ![]() ![]() ![]() ![]() |
Info | MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, (2021), vol. 86 br. 3, str. 685-701 |
Projekat | Ministry of Education, Science and Technological Development, Serbia [451-03-68/2020-14/200122] |
Ispravka | Web of Science Elečas Rang časopisa Citati: Web of Science Scopus |
|